Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Generalized Bernoulli numbers and $ m$-regular primes


Authors: Fred H. Hao and Charles J. Parry
Journal: Math. Comp. 43 (1984), 273-288
MSC: Primary 11R29; Secondary 11R20, 11Y40
MathSciNet review: 744938
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A prime p is defined to be m-regular if p does not divide the class number of a certain abelian number field. Several different characterizations are given for a prime to be m-regular, including a description in terms of the generalized Bernoulli numbers. A summary is given of two computations which determine the m-regularity or m-irregularity of primes p for certain values of m and p.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R29, 11R20, 11Y40

Retrieve articles in all journals with MSC: 11R29, 11R20, 11Y40


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1984-0744938-3
PII: S 0025-5718(1984)0744938-3
Article copyright: © Copyright 1984 American Mathematical Society